Tysabri for Crohn's after being on Imuran? Also have Multiple Sclerosis.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Crohns & MS
New Member


Date Joined Apr 2009
Total Posts : 15
   Posted 5/19/2010 6:58 AM (GMT -7)   
I have both Multiple Sclerosis and Crohn's disease.  I had a small bowel resection November 2009 to help me get off prednisone (which I was on for 18 months).  Since getting off prednisone I have been feeling awful!!!  I have muscle/joint pain all over.  I can't get rid of the intestinal bacteria C-Diff (3 rounds of antibiotics).  Now I am having weird throat pain. 
 
I have talked with my neruologist about Tysabri to treat both MS and Crohn's but my Gastro doctor doesn't deal with the drug because of the PML issues.  I don't know if anyone here with Crohn's has taken it?  I worry because I have been on Imuran and my understanding is that will give me a higher risk of PML. 
 
I don't know if I could deal with the PML side effect.  Especially having a wonderful husband and wonderful 3 year old daughter but I am no good to them right now anyways.
 
So wondering if anyone has done Tysabri after being on Imuran and what their doctors say about it?
 
Thanks,
Katie
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:01 PM (GMT -7)
There are a total of 2,735,097 posts in 301,275 threads.
View Active Threads


Who's Online
This forum has 151370 registered members. Please welcome our newest member, calvin1242.
372 Guest(s), 17 Registered Member(s) are currently online.  Details
imagardener2, 0311, Fl Drifter, JNF, Serenity Now, Scaredy Cat, smlafleur, Ljm2014, LG13, ASAdvocate, Gabzz, platinumpixie, saozemko, Blu's Mama, bdavis, julymorning, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer